# SDR FDEA2020052621033

- Difficulty date: May 22, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 52,415 hours, 24,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 57207
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER R1 DOOR WILL NOT  ILLUMINATE.  REMOVED AND REPLACED EMERGENCY BATTERY CHARGER ASSY (POWER SUPPLY) M730 REF AMM 33-51-07-2.  REMOVED AND REPLACED R1 EMERGENCY EXIT SIGN REF AMM 33-51-01-2.  EMERGENCY LIGHTS OPS CHECK                       GOOD.
